American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[2] Ralf-Dieter Schindler. Coding into $K$ by reasonable forcing. Trans. Amer. Math. Soc. 353 (2001) 479-489. MR 1804506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Arthur W. Apter, James M. Henle and Stephen C. Jackson. The calculus of partition sequences, changing cofinalities, and a question of Woodin. Trans. Amer. Math. Soc. 352 (2000) 969-1003. MR 1695015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Qi Feng. Homogeneity for open partitions of pairs of reals . Trans. Amer. Math. Soc. 339 (1993) 659-684. MR 1113695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steve Jackson. A new proof of the strong partition relation on $\omega\sb 1$ . Trans. Amer. Math. Soc. 320 (1990) 737-745. MR 972702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander S. Kechris and Robert M. Solovay. On the relative consistency strength of determinacy hypotheses . Trans. Amer. Math. Soc. 290 (1985) 179-211. MR 787961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Howard Becker. A property equivalent to the existence of scales . Trans. Amer. Math. Soc. 287 (1985) 591-612. MR 768727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John R. Steel and Robert Van Wesep. Two consequences of determinacy consistent with choice . Trans. Amer. Math. Soc. 272 (1982) 67-85. MR 656481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. L. Bull and E. M. Kleinberg. A consistent consequence of AD . Trans. Amer. Math. Soc. 247 (1979) 211-226. MR 517692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1